# SDR SWIA202503240126

- Difficulty date: January 26, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 46,937 hours, 31,107 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: S614413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BOTTOM OF CORNER ANGLE SUPPORT BRACKET FOR AFT FAIRING AT FS909.0 STGR 25LH. (C-CHECK RO 03/22/2024)PERFORMED REPAIR AT AFT FAIRING SUPPORT FS 909.00 LBL 17.63 IAW REO 670-53-82-478 REV -A DATED 2014-11-12PERFORMED NDT ET INSPECTION BY BARON NDT,LLC FAA CRS#5NDR545D,REPORT#S030425-1,P.O#175884,DATE OF INSPECTION 04-MAR-2025,SEE REPORT FOR DETAILS
